# SDR AALA20070038

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT OVERWING EXIT INOPERATIVE.  RELAMPED AFT LAMP FOR EMERGENCY LIGHT AT LEFT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
